You need to get to the bottom of what is driving you to these pills. You are on a roller coaster again.
Tony, this was your post from July 2011:
"from 40 a day to back to life in 3 days..is amazing.......i've been using for about 3 years. for the last yr about 10 pills a day. 10/650 or 10/325. i finally couldn't take it anymore, i told my wife, boss, kids and close friends about a week ago....been on suboxone for six days....no wd, but side effects...."
So you have done this before with the pills (same dose it seems) and you have been on suboxone before. You are familiar with Suboxone would guess so what exactly is your question? We are here to help you buddy but I just don't understand. Give us a little more information.
2 mg/0.5mg 1 film - 1/2 in the a.m. / 1/2 in p.m.
Your therapist sounds condescending and entitled. She should be helping you to get off the Sub by discussing coping and craving avoidance and supporting you in a sober lifestyle, among other things...
You're still taking an opiate and I agree with motye, Sub was inappropriate to prescribe for a brief hydo addiction. What dose are you taking?
Agreed with above. I took subs for many years at an extremely high dose. I think a mistake has been made treating a 6month addiction with a medicine thats 10x's stronger. I dont mean you made a mistake either....i think the dr should have known better. But i will say....i was amazed at how quickly the constant, neverending thoughts about opiates left my brain once i started taking the subs....i thought it was a miracle! It does lessen the cravings....i dont know that JUST the subs are doing that, but dont underestimate them.
if i might ask....how long do u plan to stay on the subs? I give you this ONLY as a forwarning....do not quit them c/t...do the taper, long and slow! I quit c/t off subs jan, 2014, and was sick for weeks....not kidding! The longer you stay on them the longer they take to come out of your system. So....if u believe its you thats not having cravings, not the subs doing it, maybe its time to consider tapering? No, subs didnt make me feel high, but they still gave me a false sense of energy and a complete and total numbness...and you dont realize it until you've been off fir awhile. Keep posting and let us know what u intend to do...
I think its a mistake to describe suboxone as a withdrawal treatment. It works to prevent WDs because its a partial agonist opiate. You are substituting one opiate for another with some beneficial features; Like less euphoria, less respritory depression and no acetaminophen, a powerful nsaid with notoriously bad effects on the liver. But it is still an opiate! And its a long halflife opiate. And it can be very hard to quit. For me the benefits were 2 years that my brain's reward system wasn't being cranked on everytime I took an full agonist opiate. Every other time I quit, I couldn't wait to get back to using. Sounds nuts but that the nature of opiate use. And secondly, 2 years to eliminate addict drug-seeking behavior in my life.